# SDR QXEA2018042000151

- Difficulty date: April 17, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 16,627 hours, 17,777 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING DAILY SYSTEM CHECK OF THE AUTOFEATHER SYSTEM, THE NR 1  ENGINE CONSISTENTLY SHOWING 10% TORQUE LESS THAN IT SHOULD.  FOUND NO FAULTS IN CDS.  COMPLIED WITH PEC CALIBRATION IAW AMM 61-20-36-720-801.  AUTOFEATHER TESTED GOOD IAW AMM 61-20-00-710-810.  NO FURTHER DEFECTS NOTED.  AFTER CALIBRATION TORQUE INDICATONS MATCH.  RETURNED TO SERVICE.
